MAUDE Adverse Event Report: DEPUY IRELAND 9616671 GLOBAL UNITE BODY SZ 14 -5 TR; EXTREMITY INSTRUMENTS : PROXIMAL BODY TRIALS

DEPUY IRELAND 9616671 GLOBAL UNITE BODY SZ 14 -5 TR; EXTREMITY INSTRUMENTS : PROXIMAL BODY TRIALS
Model Number 2100-50-000
Medical Device Problem Codes Crack (1135); Material Discolored (1170)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Fracture collar instrument, color code shows cracks.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device was received.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: update 31-mar-2021: the investigation was re-opened upon receipt of the device.Examination of the returned device found damage to the color marking.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
GLOBAL UNITE BODY SZ 14 -5 TR
Common Device Name
EXTREMITY INSTRUMENTS : PROXIMAL BODY TRIALS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7914234
Report Number1818910-2018-70687
Device Sequence Number19417547
Product Code LXH
UDI-Device Identifier10603295085775
UDI-Public10603295085775
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2100-50-000
Device Catalogue Number210050000
Device Lot Number3480209
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2021
Initial Date Received by Manufacturer 09/10/2018
Supplement Date Received by Manufacturer10/08/2018
11/13/2018
03/17/2021
04/05/2021
Initial Report FDA Received Date09/27/2018
Supplement Report FDA Received Date10/10/2018
11/13/2018
03/28/2021
04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1